• DocumentCode
    2823415
  • Title

    On Characterization of Solution Sets of Nonsmooth Pseudoinvex Minimization Problems

  • Author

    Mishra, S.K. ; Lai, K.K.

  • Author_Institution
    Dept. of Math., Banaras Hindu Univ., Varanasi, India
  • Volume
    2
  • fYear
    2009
  • fDate
    24-26 April 2009
  • Firstpage
    739
  • Lastpage
    741
  • Abstract
    We establish some characterizations of the solution set of nonsmooth pseudoinvex minimization problems where the function involved is locally Lipschitz and Clarke differentiable. Our results extend and unify several results from the literature to nonsmooth case.
  • Keywords
    convex programming; functions; minimisation; set theory; Clarke differentiable function; convex optimization problem; local Lipschitz function; nondifferentiable function; nonlinear nonsmooth optimization problem; nonsmooth pseudoinvex minimization problem; solution set; Mathematics; Characterization of solution set; Nonsmooth Optimization; pseudoinvex functions;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    Computational Sciences and Optimization, 2009. CSO 2009. International Joint Conference on
  • Conference_Location
    Sanya, Hainan
  • Print_ISBN
    978-0-7695-3605-7
  • Type

    conf

  • DOI
    10.1109/CSO.2009.483
  • Filename
    5194054